MENU
component-ddb-728x90-v1-01-desktop

Hallucinations alleged side effect of Tamiflu

Hallucinations alleged side effect of Tamiflu (WICS)

A California woman says her 15-year-old daughter started hallucinating shortly after taking Tamiflu, a common medication given to flu patients.

The girl recently picked up the flu and was prescribed the anti-viral medicine Tamiflu by her pediatrician.

She took two doses of the medicine.

Her mother claims that on the second night, she had two episodes of shaking, crying, seeing things and acting hysterical.

The 15-year-old suffering from Tamiflu side effects says "I was freaking out so much that my grandmother told me I was dreaming."

Her mother Nora says "I would say this was a psychotic episode type hallucinations. It was very scary and very real to her. She just was crying and was saying she was seeing things in the room and that the room was closing in on her."

The girl immediately stopped taking Tamiflu.

She continued to suffer from the flu for four more days but did not have any more hallucinations or scary incidents.

Doctors say it's best to bring up any unusual symptoms or side effects of medications right away.

close video ad
Unmutetoggle ad audio on off

Trending